ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Hermite expansions on R(N) for radial functions

Thangavelu, S (1993) Hermite expansions on R(N) for radial functions. In: Proceedings of the American Mathematical Society, 118 (4). pp. 1097-1102.

[img] PDF
Radial.pdf - Published Version
Restricted to Registered users only

Download (463Kb) | Request a copy
Official URL: http://www.ams.org/journals/proc/1993-118-04/S0002...

Abstract

It is proved that the Riesz means S(R)(delta)f, delta > 0, for the Hermite expansions on R(n), n greater-than-or-equal-to 2, satisfy the uniform estimates \\S(R)(delta)f\\p less-than-or-equal-to C \\f\\p for all radial functions if and only if p lies in the interval 2n/(n + 1 + 2delta) < p < 2n/(n - 1 - 2delta).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Department/Centre: Others
Date Deposited: 26 Apr 2011 10:35
Last Modified: 26 Apr 2011 10:35
URI: http://eprints.iisc.ernet.in/id/eprint/35487

Actions (login required)

View Item View Item